# SDR AALA201906149015

- Difficulty date: June 13, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N101NN
- Make and model: Airbus A321-231
- Aircraft serial: 5834
- Aircraft time: 18,818 hours, 3,899 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D53475758002
- Condition: Corroded
- Location: Frames 60-62
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON BULK CARGO DOOR CUT OUT LOWER SILL BEAM BETWEEN FR 60 AND FR 62, BETWEEN S37R AND S38R . REPAIRED SILL BEAM PER SRM 53-41-49-300-003.
